Mathematical Physics Research Group

Recent Publications

2005     2004     2003     2002    
- 2005 -

M. Degli Esposti, B. Winn:
The quantum perturbed cat map and symmetry
J. Phys.A: Math.Gen. 38, 5895-5912 (2005).

M. Degli Esposti, C. Farinelli e A. Tolomelli:
Compression estimates for a class of dictionary based compressors
submitted to Journal of Computational Mathematics and Optimization (2005).

P. Contucci, S. Morita, H. Nishimori:
Surface Terms on the Nishimori Line of the Gaussian Edwards-Anderson Model
Preprint, March 2005.

P. Contucci, C. Giardinà:
Factorization Properties in the 3D Edwards-Anderson Model
Preprint, March 2005.

E. Caliceti, S. Graffi:
On a class of non self-adjoint quantum non-linear oscillators with real spectrum
J. Nonlinear Math. Phys., Supplement 1, 12, 138-145 (2005).

M. Degli Esposti, S. O'Keefe, B. Winn:
A semi-classical study of the Casati-Prosen triangle map
Nonlinearity 18, 1073-1094 (2005).

M. Degli Esposti, B. Winn, S. Nonnemacher:
Quantum Variance and ergodicity for the baker's map
to appear in Comm. Math. Phys. (2005).

E. Caliceti, S. Graffi, J. Sjoestrand:
Spectra of PT-Symmetric Operators and Perturbation Theory
J. Phys. A: Math. Gen. 38, 185-193 (2005).

M. Giampieri, S. Isola:
A one-parameter family of analytic Markov interval maps with an intermittency transition
Discrete and Continuous Dynamical Systems 12, 115-136 (2005).

M. Lenci, L. Rey-Bellet:
Large deviations in quantum lattices systems: on-phase region
to appear in J. Statist. Phys. (2005).

Top of page
- 2004 -

M. Degli Esposti, A. Knauf:
On the Form Factor for the Unitary Group
J. Math. Phys., vol. 45, n 12, 4957-4979 (2004).

P. Contucci, C. Giardinà, C. Giberti, F. Unguendoli, C. Vernia:
Interpolating Greedy and Reluctant Algorithms
to appear in Optimization Methods and Software (2004).

N. Akino, C. Giardinà, J. M. Kosterlitz, N. Priezjev:
Numerical Study of Random Superconductors
Physica C, vol. 408-410, pp.484-486 (2004).

M. Degli Esposti, S. Galatolo:
Recurrence near given sets and the complexity of the Casati-Prosen map
Chaos, Solitons & Fractals, vol 23/4, 1275-1284 (2004).

P. Contucci, F. Unguendoli:
Local Order at Arbitrary Distance in Finite-Dimensional Spin-Glass Models
Preprint, August (2004).

P. Contucci, C. Giardinà:
Spin-Glass Stochastic Stability: a Rigorous Proof
to appear in Annales Henri Poincare (2004).

P. Contucci, C. Giardinà, C. Giberti, C. Vernia:
Finding Minima in Complex Landscapes: Annealed, Greedy and Reluctant Algorithms
to appear in Mathematical Models and Methods in Applied sciences (2004).

P. Contucci, S. Morita, H. Nishimori:
Griffiths Inequalities in the Nishimori Line
Preprint, July (2004).

E. Caliceti, S. Graffi:
Canonical Expansion of PT-Symmetric Operators and Perturbation Theory
J. Phys A: Math. Gen. 37, 2239-2251 (2004).

P. Contucci, S. Graffi:
On the Surface-Pressure for the Edwards-Anderson Model
Comm. Math. Phys., Vol. 248, N.1, 207-216 (2004).

D. Borthwick, S. Graffi:
A local quantum version of the Kolmogorov theorem
to appear in Comm. Math. Phys. (2004).

P. Contucci, S. Graffi:
Convex Replica Simmetry Breaking from Positivity and Thermodynamic Limit
Int. Jou. Mod. Phys. B, Vol. 18, Nos. 4-5, 585-591 (2004).

A. Bianchi, P. Contucci, A. Knauf:
Stochastically Stable Quenched Measures
Journal of Statistical Physics, Vol. 117, Nos. 5/6, 47-59, (2004).        

P. Contucci, S. Morita, H. Nishimori:
Griffiths Inequalities for the Gaussian Spin Glass
Journal of Physics A: Mathematical and General, Vol 37, L203-L209 (2004).        

S. Graffi, M. Lenci:
Localization in infinite billiards: a comparison between quantum and classical ergodicity
J. Stat. Phys. 116, nos. 1-4, 821-830 (2004).

P. Contucci, S. Graffi:
Monotonicity and Thermodynamic Limit for Short Range Disordered Models
Journal of Statistical Physics, Vol. 115, Nos. 1/2, 581-589 (2004).

P. Contucci, C. Giardinà, J. Pulé:
Thermodynamic Limit for Finite Dimensional Classical and Quantum Disordered Systems
Reviews in Mathematical Physics, Vol. 16, N. 5, 629-637 (2004).

E. Caliceti:
Distributional Borel sum for the PT-symmetric Hénon-Heiles model
Czech. J. Phys. 54, N. 1, 29-34 (2004) (comunicazione a convegno: 1st International Workshop "Pseudo-Hermitian Hamiltonians in Quantum Physics", Praga 16-17 Giugno 2003).

E. Caliceti:
Real Spectra of PT-symmetric operators and perturbation theory
Czech. J. Phys., 54, 1065-1068 (2004) (comunicazione a convegno: 2nd International Workshop "Pseudo-Hermitian Hamiltoniana in Quantum Physics", Praga 14-16 Giugno 2004).

E. Caliceti, F. Cannata, M. Znojil, A. Ventura:
Construction of PT-asymmetric non-Hermitian Hamiltonians with CPT-symmetry
Phys. Lett. A 335/1, 26-30 (2004).

E. Caliceti, U. Jentschura, M. Meyer-Hermann, G. Soff, E. J. Weniger:
Slowly Convergent and Divergent Series in Theoretical Physics
Preprint (2004).

B. Bagchi, A. Banerjee, E. Caliceti, F. Cannata, H. B. Geyer, C. Quesne, M. Znojil:
CPT-conserving Hamiltonians and their nonlinear supersymmetrization using differential charge operators C
Preprint (2004).

V. Grecchi, A. Sacchetti:
Critical conditions for a stable molecular structure
J. Phys. A: Math. Gen. 37, 3527-3534 (2004).

A. Sacchetti:
Nonlinear time-dependent Schroedinger equations: the Gross-Pitaevskii equation with double well potential
J. Evol. Eq. 4, 357-381 (2004).

A. Sacchetti:
Nonlinear Time-Dependent One-Dimensional Schroedinger Equation with Double-Well Potential
SIAM: J. Math. Anal. 35, 1160-1176 (2004).

M. Maioli, A. Sacchetti:
Gevrey formal power series of Wannier-Stark ladders
J. Phys. A: Math. Gen. 37, 2371-2383 (2004).

D. Lodi, M. Maioli, A. Sacchetti:
Dynamical localization for two-level systems periodically driven
to appear in J. Phys. A: Math. and Gen. (2004).

C. Giberti, L. Rondoni, C. Vernia:
Coexistence of chaotic and non-chaotic states in the two-dimensional Gauss-Navier-Stokes dynamics
Physica D 187, 358-369 (2004).

M. Lenci:
Typicality of recurrence for Lorentz gases
Preprint (2004).

M. Lenci:
A random walk in a random environment mimicking a Lorentz gas
Preprint (2004).

C. Bonanno, S. Galatolo, S. Isola:
Recurrence and algorithmic complexity
Nonlinearity 17, 1057-1074 (2004).

S. Isola:
On a set of numbers arising in the dynamics of unimodal maps Far East Journal of Dynamical Systems 6(1), 79-96 (2004).

G. D'Alessandro, S. Isola, A. Politi, P. Grassberger:
Topological entropy estimates for the Hènon map
to appear in Journal of Physics A.

S. Isola:
Dispersion properties of ergodic translations
to appear in Ergodic Theory and Dynamical Systems.

S. Isola:
On a complex pressure function arising in ergodic theory
Preprint (2004).

S. Isola:
A walk on the Farey tree
Prprint (2004).

G. Nenciu, V. Sordoni:
Semiclassical limit for multistate Klein-Gordon system: almost invariant subspaces and scattering theory
J. Math. Phys., Vol. 45, 3676-3696 (2004).

S. Nakamura, V. Sordoni:
A remark on exponential estimates in adiabatic theory
Comm. in Partial Diff. Equations, vol. 29 (1&2), 111-132 (2004).

A. Martinez, S. Nakamura, V. Sordoni:
An Application of Phase Space Tunneling in Multistate Scattering
Topics in the Theory of Schrodinger operators, H.Araki and H.Ezawa ed., World Scientific, 2004, p.71-91.

C. Cancelier, A. Martinez, T. Ramond:
Quantum resonances without Analyticity
Preprint (2004).

A. Martinez, S. Nakamura, V. Sordoni:
Analytic Smoothing Effect for the Schroedinger Equation with Long-Range Perturbation
Preprint (2004).

Top of page
- 2003 -

A. Bianchi, P. Contucci, C. Giardinà:
Thermodynamic Limit for Mean Field Spin Models
Math. Phys. El. Jour., Vol 9, N.6, 1-15 (2003).

F. Calogero, S. Graffi:
On the quantization of a nonlinear Hamiltonian oscillator
Phys. Lett. A, 313, 356-362 (2003).

M. Degli Esposti, S. Graffi:
Fisica matematica discreta
Springer-Verlag Italia, Milano (2003).

L. Bussolari, P. Contucci, C. Giardinà, C. Giberti, F. Unguendoli, C. Vernia:
Optimization Strategies in Complex Systems
Science and Supercomputing, Cineca Report, 386-390 (2003).

S. Graffi, A. Martinez, M. Pulvirenti:
Mean-field approximation of quantum systems and classical limit
Math. Models and Methods in Applied Sciences, vol. 13, no. 1, 59-73 (2003).

M. Degli Esposti, S. Graffi (Eds.):
The Mathematical Aspects of Quantum Maps (Lecture Notes in Physics)
Springer-Verlag, Berlin-Göttingen-Heidelberg (2003).

O. Bolina, P. Contucci, B. Nachtergaele:
Path Integral Representations for the Spin-Pinned quantum XXZ Chain
to appear in Markov Processes and Related Fields (2003).

L. Bussolari, P. Contucci, M. Degli Esposti, C. Giardinà:
Energy-Decreasing Dynamics in Mean-Field Spin Models
J. Phys. A: Math. Gen. 36, 2413-2421 (2003).

P. Contucci, M. Degli Esposti, C. Giardinà, S. Graffi:
Thermodynamical Limit for Correlated Gaussian Random Energy Models
Comm. Math. Phys. 236/1, 55-63 (2003).

M. Degli Esposti, C. Giardinà, S. Graffi:
Energy Landscape Statistics of the Random Orthogonal Model
J. Phys. A: Math. Gen. 36, 2983-2994 (2003).

L. Bongini, M. Degli Esposti, C. Giardinà, A. Schianchi:
Multiple optimal solutions in the portfolio selection model with short-selling
Int. Jour. Theor. Appl. Finance 6, 703-720 (2003).

P. Contucci:
Replica Equivalence in the Edwards-Anderson Model
Journal of Physics A: Mathematical and General 36, 10961-10966 (2003).

E. Caliceti:
Distributional Borel Summability for Vacuum Polarization by an External Electric Field
Jour. Math. Phys. 44, no. 5, 2026-2036 (2003).

E. Caliceti:
PT-symmetry, canonical decomposition and perturbation theory
Czech. J. Phys. 53, 999 (2003).

M. Lenci:
Aperiodic Lorentz gas: recurrence and ergodicity
Ergodic Theory Dynam. Systems 23, no. 3, 869-883 (2003).

M. Lenci:
Semi-dispersing billiards with an infinite cusp. II
Chaos 13, no. 1, 105-111 (2003).

A. Sacchetti:
Nonlinear time-dependent one-dimensional Schreodinger equation with double-well potential
SIAM J. Math. Anal., 35, 1160-1176 (2003).

C. Giberti, C. Vernia:
Bifurcation of Homogeneous Solutions in a Chain of Logistic Maps
submitted to Int. J. Bifurcation & Chaos (2003).

E. Franchini, M. Maioli:
Feynman integrals with point interactions
Comp. And Math. with Appl. 46, 685 (2003).

F. Franchi, B. Straughan:
Continuous dependence and decay for the Forchheimer equations
P. Roy. Soc. Lond. a Mat., 459, pp. 3195-3202 (2003).

V. Sordoni:
Reduction Scheme for semiclassical operator-valued Schroedinger type equation and application to scattering
Comm. in Partial Diff. Equations 28 (7&8), 1221-1236 (2003).

S. Isola:
On system with finite ergodic degree
Far East J. Dyn. Syst. 5, n.1, 1-62 (2003).

S. Isola:
On the rate of convergence to equilibrium for countable ergodic Markov chains
Markov Process and Related Fields 9, 407-512 (2003).

Top of page
- 2002 -

P. Contucci:
Toward a classification theorem for stochastically stable measures
Markov Processes and Related Fields. Vol 9, N. 2, 167-176 (2002).

P. Contucci, B. Nachtergaele, W. Spitzer:
The Ferromagnetic Heisenberg XXZ chain in a pinning field
Phys. Rev. B, 66, 64429-64442 (2002).

C. Giardinà, N. V. Priezjev, J. M. Kosterlitz:
Strongly Screened Vortex Glass Model with Disorder
Preprint (2002).

L. Bongini, M. Degli Esposti, C. Giardinà, A. Schianchi:
Portfolio optimization with short-selling and spin-glass
European Physical Journal B, 27, 263-272 (2002).

P. Contucci, S. Graffi, S. Isola:
Mean field behaviour of spin systems with orthogonal interaction matrix
Journal of Statistical Physics, Vol. 106, N. 5/6, 895-914 (2002).

S. Graffi:
Nonautonomous Schroedinger operators and KAM methods
in "Series on Advances in Mathematics for Applied Sciences" (a cura di: M. Fabrizio, A. Morro),pp. 145-154 World Scientific, Singapore (2002).

S. Graffi:
Operateurs de Schroedinger non-autonomes et méthodes KAM
in "Seminaire Equations aux Dériveées Partielles" (a cura di: J. M. Bony, J. Y. Chemin, J. Sjoestrand), pp. XV.1-XV.16 Ecole Polytechnique, Paris (2002).

V. Grecchi, A. Martinez, A. Sacchetti:
Destruction of the beating effect for a nonlinear Schroedinger equation
Comm. Math. Phys. 227, 191-209 (2002).

M. Lenci:
Semi-dispersing billiards with an infinite cusp I
Comm. Math. Phys. 230, no. 1, 133-180 (2002).

A. Sacchetti:
Instability of the tunneling destruction effect in a quasi-periodically driven two-level system
Eur. Phys. J. D 21, 229-232 (2002).

A. Sacchetti:
Nonlinear time dependent Schroedinger equation with double well potential
Proceedings of the International Conference "Multiscale Methods in Quantum Mechanics: Theory and Experiment", Accademia Nazionale dei Lincei, Roma 16-20 Dicembre 2002.

F. Franchi, B. Straughan:
Convection, Diffusion and Pollution: the Model of Dario Graffi
Atti dei Convegni Lincei, Nuovi progressi nella Fisica Matematica dall'eredità di Dario Graffi, 177, pp. 257-265 (2002).

V. Franceschini, C. Giberti, C. Vernia:
On quasiperiodic travelling waves in coupled map lattices
Physica D 164, 28-44 (2002).

C. Giberti, C. Vernia:
Tori breakdown in coupled map lattices
Int. J. Bif. & Chaos 12, 765-781 (2002).

C. Giberti, C. Vernia:
Numerical Study of Stability of non-chaotic Patterns in Coupled Map Lattices
Proceedings of the International Conference "Symmetry and Perturbation Theory", Cala Gonone - Sardegna 2002, ed. S.Abenda, G. Gaeta e S. Walcher (World Scientific, 2002), 90-97.

A. Martinez:
An Introduction to Semiclassical and Microlocal Analysis
Springer-Verlag New-York, UTX Series, ISBN: 0-387-95344-2 (2002).

A. Martinez, S. Nakamura, V. Sordoni:
Phase Space Tunneling in Multispace Scattering
J. Funct. Analysis 191, 297-317 (2002).

A. Martinez:
Resonance Free Domains for Non Globally Analytic Potentials
Ann. Henri Poincarè 4, 739-756 (2002).

A. Martinez:
On a General Born-Oppenheimer Reduction Scheme
Preprint (2002).

A. Martinez, V. Sordoni:
A General Reduction Scheme for the Time-Dependent Born-Oppenheimer Approximation
C. R. Acad. Sci. Paris, Ser. I 334, 185-188 (2002).

S. Isola:
On the spectrum of Farey and Gauss maps
Nonlinearity 15, n.5, 1521-1539 (2002).

Top of page

Home page People Research Subjects Seminars Lecture Notes